Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
200 Doctors are Online

Taking chemotherapy for multiple myeloma. Have nausea, anemia, diarrhea, appetite loss, hard lump above navel. Cancer?

I am 62 yr old female with multiple myeloma going into the 5th year. I ve been on daily chemo since August of this year(this time). I weigh 175lbs. I had radiation on rt hip finishing mid Dec. I am tired, nauseous, anemic, have diarrhea , and loss of appetite and weight. I recently discovered a hard lump just above my navel. Is this another cancer possibility?
Asked On : Wed, 13 Mar 2013
Answers:  1 Views:  37
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Oncologist, Radiation 's  Response
Malignancy on long term treatment often leads to fatigue. All the symptoms mentioned by you can also be the adverse effects of chemotherapy. Anyway, hard lump always be evaluated carefully. Size, progression, fixity to underlying or overlying structures should be elicited clinically. In case of suspicion tissue diagnosis may be obtained. Consult your oncologist.
Answered: Tue, 19 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor